# SDR AUS20020159

- Difficulty date: March 5, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Boeing 737-400
- Engine: Cfmint CFM563C
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: 654486112
- Condition: Faulty
- Location: Yaw Damper
- Part time: 15,294 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) RUDDER YAW DAMPER ACTUATOR SUSPECT FAULTY.
